Journal of Symbolic Logic 50 (2):412-422 (1985)

Abstract
The Principle of Dependent Choice is shown to be equivalent to: the Baire Category Theorem for Čech-complete spaces (or for complete metric spaces); the existence theorem for generic sets of forcing conditions; and a proof-theoretic principle that abstracts the "Henkin method" of proving deductive completeness of logical systems. The Rasiowa-Sikorski Lemma is shown to be equivalent to the conjunction of the Ultrafilter Theorem and the Baire Category Theorem for compact Hausdorff spaces
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274230
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 63,274
Through your library

References found in this work BETA

Boolean-Valued Models and Independence Proofs in Set Theory.J. L. Bell & Dana Scott - 1986 - Journal of Symbolic Logic 51 (4):1076-1077.

Add more references

Citations of this work BETA

Omitting Types for Algebraizable Extensions of First Order Logic.Tarek Sayed Ahmed - 2005 - Journal of Applied Non-Classical Logics 15 (4):465-489.
Algebraic Logic, Where Does It Stand Today?Tarek Sayed Ahmed - 2005 - Bulletin of Symbolic Logic 11 (3):465-516.
The Hahn-Banach Property and the Axiom of Choice.Juliette Dodu & Marianne Morillon - 1999 - Mathematical Logic Quarterly 45 (3):299-314.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
41 ( #261,275 of 2,448,603 )

Recent downloads (6 months)
1 ( #449,192 of 2,448,603 )

How can I increase my downloads?

Downloads

My notes